# SDR FDEA201309252313

- Difficulty date: September 25, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102891
- Condition: Dented
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  BS 1440, S25-26L, FRAME INBD FLANGE HAS TWO DENTS.  FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101. REMOVED AND REPLACED FRAME IAW SRM 51-40-02 AND DWG 146N1028.  CAT."A" MAJOR REPAIR.
